# SDR SWAA096712

- Difficulty date: October 17, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N349SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24408
- Aircraft time: 67,281 hours, 59,712 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435278
- Part serial: BN823
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP O/B TRAILING EDGE DELAMINATED.  REMOVED AND REPLACED AFT FLAP PER MM.
